Aa
Aa
A
A
A
Close
Avatar universal

I'm so inpatient...Someone give me some hope

Hi everyone,

I'm kinda new here...I remember posting here back when i just got outta rehab and the responses were very helpful...however, since my time away from here...I relapsed into Heroin again...Now i'm trying to go cold turkey...it's my 6th day today ...I'm a little excited yet scared...I'm worried I will have to continue suffering for another few weeks?  They say the physical side of withdrawal is only 1-3 days and today is my 6th day! argh! I'm feeling abit better just flu like symptoms and stomach aches..Sighs...My parents want me to do a drug test so I'm not sure if I'm safe I really don't want them to know...it's complicated...but yeah...So I'm wondering while I'm still withdrawing would it show up in the test?  It's weird but they want me to **** in front of someone as witness..argh...
So yeah I'm so worried atm...So impatient..I'm starting to lose hope...and I'm scared that if i continue feeling this awful withdrawals I'm going to go back to square 1...and I really don't want that....Any advice would be greatly appreciated...
14 Responses
Sort by: Helpful Oldest Newest
424839 tn?1268186246
the worse is 1-3 days then it should gradually get better and better as the days go on, you are doing great be on day 6 keep looking forward no reason to look back.. Set your sights on today write  a to do list accomplish something. It does get better and just stay strong.  
Helpful - 0
541953 tn?1262586226
you are doing so well. You should be almost over the physical withdraws soon. Have you thought about aftercare? that is very important because the mental part of the withdraw is also hard and sticks around alot longer than the physical part. I'm not sure how long herion stays in the systems so can't for sure tell you if it will show up in the drug test. It is still early and am sure more people will be online later that can help you more with that part of your question. Take it one day at a time, know how proud I am of you. you can do it this time. hang in there, post and keep posting and reading other threads. p, ,m me anytime you need to talk...
Helpful - 0
Avatar universal
Thanks to your responses...Feeling stronger mentally...but physically my stomach is aching..hate it...Yeah these last 6 days has been really hard on me...As i have been home 24/7 doing hardly anything...Can't sleep, anxiety, depression, eating heaps :P, stomach cramps etc.  It just gets really boring at home when no1 is home and I can't be stuffed doing anything...I'm thinking maybe i should go back taking anti-depressants but I hate withdrawing...Ah i see how I go..But thanks for the encouragement :D
Helpful - 0
Avatar universal
Hello and welcome back to the forum.. I do not know how long it stays in your system someone with greater knowledge I'm sure will be able to answer that.. em glad for you that you have made it to day 6 in Heroin wd the time frame is a lil longer for the wd you should start to be feeling physically better very soon you can help yourself by getting out and walking.. this will go along way in helping with the anxiety and the discomfort.. embarrassing to have to pee in front of someone and I feel for you there.. but to be honest it helps to have someone hold you accountable.. I hope it all works out for you and you come up free and clear.. just know the chances of relapse are big and you need to make the necessary changes to stay clean.. get involved in NA or AA drop friends who use.. I myself moved from the town I used in.. this is not possible for everyone so I really do suggest taking the extra steps to stay clean.. Life is good after addiction.. amazingly good.. I wish you well.. lesa
Helpful - 0
Avatar universal
Ah yea..I get what you all mean...by staying clean after...really my plan is quite unsure atm...You see I have a bf that used...he is on the Methadone and I'm not...When ever I want it I would ask him and he would give it to me..He doesn't like it but then he ends up doing it with me too! I know that with him around it would be hard to quit..So right now I am on a break with him and I haven't seen him for the amount of days i've stayed clean...I  moved back in with my parents and I'm far away from the drug scene...I'm just afraid after I get clean...things are gonna be really hard when he is around Sighs...It has became a habit that when i see him I just want to do it sighs....He doesn't understand that....We love each other alot but we can't be together....
Helpful - 0
Avatar universal
I was also in a relationship for a long time with my bf.. we used together and also had 2 kids.. we had neither as our Heroin was first and foremost.. My mother raised my daughter and my son I had put up for adoption.. it took this for me to see it was never going to work.. I do understand your pain but I can honestly say.. I hope you never understand mine.. It is difficult saying goodbye to someone but sometimes this is the only way to show our love.. be kind to yourself ok..
Helpful - 0
Avatar universal
I feel you...*sad*

you know i just had an Abortion...I knew we both weren't ready Sighs....At least you didn't kill them Adoption can be a good thing :)

That's why I am going to quit...I'm not gonna sacrifice an unborn child and continue to be selfish and irresponsible...Sighs...Ppl said I have nine months to quit and be on Meth...But i just knew i need more time...I wasn't ready sighs...Physically and mentally...

Ah...Can't believe I'm so open here..heh....

Helpful - 0
Avatar universal
Its ok neither could I.. and I really do wish you well.. warmly lesa
Helpful - 0
Avatar universal
Thanks and I hope and wish you well too! Btw, love your name..it's unique :)
Helpful - 0
Avatar universal
you are on the right track, You must focus on your goal and visualize yourself drug free and what that life would be like. Can you sacrifice a few more tough days to get there?
Refuse to lose. Take it minute by minute but keep your eyes on the target - you being clean. When you have a weak moment relook at the target - you being clean. If you can see it you can do it. If you can't see it it will be much more difficult.

I was in hell during w/d for 10 days and then followed that with another 10 days on the doorsteps of hell. But I would not allow any other outcome than complete success. Now I am clean for 2 months and it all seems like a distant memory. It can be done you just must outsmart your brain.  good luck and stay strong  - Steve
Helpful - 0
Avatar universal
Thank you :) You will get this behind you just use that powerful mind and I'm very sorry you have felt the pain of a abortion.. Life does get better and our hearts heal..Take care.. hugs.. I'm Proud of you..
Helpful - 0
Avatar universal
Hi Steve,

If you don't mind me asking what were you w/d from?  It seems like a very strong and addictive one..

Thanks Lesa..I hope my mind overpowers this demon in me...I'd alway had probs dealing with my mental effect of my addictive behavior...

Argh, i got a really bad cold now...I'm confused on whether it's part of w/d or whether i'm getting da flu? >_<;
Helpful - 0
Avatar universal
I think (my theory only) is that my pain dr gave me way too high a dose of suboxone compared to what I was taking in Percocets he gave me 16 mg sub for a perc addiction that topped out at about 50-60 mg per day. I think the high level of subs was more of the reason for the long w/d than the actual drug I took. Mentally I could never taper from the Percs and always failed. So the subs put me in a different frame of mind about the expected outcomes and was able to taper off subs. Once I got off the high dose of subs the taper was fairly easy. But the w/d really was tough. However after day 10 it was bearable, days 10-20 was up and down before I had significant improvements. Nothing is free and I made the mistake of staying on pain pills too long and paid the price.Believe it or not my back actually is better since I stopped the drugs. Go figure that one out!
Helpful - 0
Avatar universal
Good on ya Steve...Yeah I bet the sub really helped...You did it all the right way!

I wasn't on such a high dose...but I can definitely see that it is possible to w/d up to 20 days..But yeah..in this experience I really believe you have to be strong in a mental state to quit...even after the physical w/d symptoms you have to make sure your brain receptors don't make you crave..That's why meth and sub help..C/T is sooo annoying but once you get off it on your own, with your own will then life does get better :)
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.